Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: No longer stoned on Nardil UgottaHaveHope

Posted by FredPotter on April 16, 2007, at 14:13:16

In reply to No longer stoned on Nardil, posted by UgottaHaveHope on April 13, 2007, at 6:36:26

Hey Michael, like you say to me. Don't give up on Nardil until at least 6 weeks. Yes I'm like a chatter box too. Ideas rush into my head and I can't get them out fast enough. Sometimes this can feel uncomfortable though. After a fair trial the next thing to try is Parnate I think. I find Nardil makes me feel heavy and wheezy but my thoughts are speeded up and I try to do several things at once, whereas before I did nothing at once.
regards Fred


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FredPotter thread:749450
URL: http://www.dr-bob.org/babble/20070413/msgs/750349.html